AstraZeneca vaccine and heart related ... - Arrhythmia Alliance

Arrhythmia Alliance

5,442 members1,875 posts

AstraZeneca vaccine and heart related issue, while sleeping

Fitbit-Joe
Fitbit-Joe

I recently received the Astra Zeneca vaccine, and had most of the common side effects. Now if it wasn't for my smart watch, I might not have known I had a abnormal heart rate reading, which I have had now for the last two nights

While a sleep, and for a period of around 4 hours, my heart rate was around 115 - 130 bpm. Have checked HR data for the last 4-8 weeks, and nothing similar

Could this be a rare side effect of the vaccine, which I have already reported to the yellowcard scheme

5 Replies

Yes, I had slight fever and headache in the evening after my first dose and hr went up to 120, came down to 80 through the night after paracetamol at 02.30, up again the next night then dropped to normal. Not very common but the yellow card website does show it happens. I have other health issues, similar to POTS, so may be connected to that. Doc says not to worry.

Don’t think it’s that rare. I had palpitations first couple of nights after my first zpfizer vaccination. Haven’t had second yet

TracyAdmin
TracyAdminAdministrator

Hello, if your symptoms persist over a period of time, then please do not hesitate to contact your doctor for further medical advice. Kind regards, Tracy

Looks like everything has cleared up, heart rate while sleeping as normal as I would expect. Have spoken to my gp, and he will now log this on my records

I had heart palpitations an hour after 2nd Pfizer shot then developed shortness of breath. Went to the ER & was diagnosed with PVCs/bigeminy. I had no heart issues prior to this and I'm healthy with all blood test results normal. Got referred to a cardiologist only because I was symptomatic with SOB (now gone) and she told me she has another patient with the same symptoms as I have after his first Pfizer shot. She is reporting this side effect to the CDC.

I'm wearing a monitor now and will have a treadmill stress test in a few weeks. Doc thinks the PVCs will go away. Fingers crossed. She has advised me NOT to get a Pfizer booster when it's available.

Media is also reporting heart palpitations with J&J vaccine.

You may also like...